# SDR AALA201506159004

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L21135
- Condition: Faulty
- Location: L1 Door
- Part time: 20,319 hours, 7,384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OPEN CIRCUIT IN THE ELEC LAMP & LED HARNESS PLUG 2871VC-A ON L1 DOOR SLIDE ASSEMBLY.  REPLACED THE SLIDE ASSEMBLY ON THE L1 DOOR.
